# SDR AALA952039

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: A55471611000
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND LOWER CLEVIS BOLT (HINGE) HOLE.  REPLACED RUDDER FITTING A5547161100 PER SRM 51-70-00.   TST, 21,241.57 HOURS.  CYCLES, 8,851.  (X)
